Write a review

Sick After my Injections - Birmingham, MI

I had Botox and Juvederm done in Nov of 2012, then...

I had Botox and Juvederm done in Nov of 2012, then i had Juv again done Dec of 2102. Several days after my second injection of Juvaderm around my lips and more on the right side of nasal fold, i woke up with a low humming in my right ear. That was the side I had more Juv put in and she really put in a lot more up close to my sinus area. I got so sick with ear issues that I had to lay in bed for 2 months straight. I had dizziness all day, humming in my ear, ear fullness and pressure on the right side of my head, migraines, sinuses always felt infected but were not, jaw pain, neck pain, tired all the time, memory loss. I still continue to have these issues 4 months later. I am currently seeing speciliast to figure out what is wrong with me. Maybe it just concidenece but I find it hard to over look as a possibility, esp since before all of this, i was perfectly happy healthy girl. I loved my life so much and now I am stuck at home hoping I dont hae a dizzy day and dealing with the low humming in my head that is maddening. I am taking medication to reduce the pressure in my head as well. I never took medication before this. I am not sure if i had some sort of allergic reaction or what but I sure hope it goes away once this juvaderm wears off. I think most of this has to do with Juv.

On the up side, if this is not related to this issue, I looked great and the botox really was my favorite as far as big difference. I felt like she put the filler in places that made me look great. I will never get it done again though bc i fear it may have been the cause. I really dont feel like the botox as the cause. It seemed to happen after my second injection of juv.

7 months post injections update

well i am about 8 months post all this. I still have major issues. I am dizzy almost every day, I still have humming in my ear, I also hear my eyes blink, I hear a bouncy sound in my head, i have foggy brain, i have a strange sound now when i talk, the headaches are now better since being treated with Nortriptyline. But the headaches were almost unbearable as well as the facial pain. I think what has happened is the injections caused an underlying condition to come to the surface. I think I have what is called Superior Canal Dehiscence and Vestibular Migraines which are tied to the Supererior Canal issues. I see a doctor in about 2 weeks to see if in fact this is this ear condition. I think I always had it but it didnt come out until the injections. I honestly think it was bound to happen at some point but this just sped it up. Lucky me. I feel that the injections (not sure which one) will bring out underlying conditions in people. I would really beware of these injections because i thought i was totally healthy person before this. Always at the gym with no issues. You never know what your reaction might be to this stuff.
Name not provided

groupon.

3 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? 2 others found this helpful

Comments (7)

So sorry about your terrible experience. My outcome was somewhat like yours. I was in and out of emergency then I was diagnosed with hyponitremia (low sodium) and dehydration. That was over a year ago. I continue to have unexplained episodes of low sodium and/or dehydration. I hope you recover soon. Good luck.
  • Reply
Do you think your issues is due to Juvederm? Do you have the dizziness and what not? I am always prone to deydration and I have very low blood pressure. Do they just suggest you eat more salt and drink more water?
  • Reply
Also, how long did it take you to feel back to normal again. or some what normal? one year?
  • Reply
Drs tell me to drink gatorade and water. I do think that the juvederm had something to do with my sudden condition. Now going on 1 1/2 yrs. I don't increase my sodium as that is dangerous. I just don't avoid salt. Des have no explanation for my condition. I suspect that the product may have been contaminated.
  • Reply

Thank you so much for sharing your experience and making sure to explain why you feel it was more likely linked to the Juvederm than the Botox. I also appreciate you sharing that you did like the way it looked. I'm really sorry to hear how you have been feeling over the last few months. I can imagine that has been pretty disruptive to your life. :( Please keep us posted on how this goes, and I will be hoping that each day you feel better.

  • Reply
Thanks, i cant be sure that any of my issues are related to juvederm. I am still in the process of going through all my doctors. I only hope it all gets better. I def wont be getting injections again regardless, which is kind of a bummer bc it looks so dang good. :) thanks!
  • Reply

Yeah, that is a bummer, but totally understandable & probably very wise!

  • Reply